Log in
Thyroid UK
98,325 members112,046 posts

Nutri Adrenal Extra - could this be making me feel worse?

I started Nutri adrenal extra just over a week ago, 1 pill in the morning, along with a number of other new supplements suggested by my doctor (probiotics, citrus pectin, magnesium, toxaprevent). I had already been feeling a bit worse in general prior to starting the supplements, but in the last week I've been feeling a lot worse and it's getting worse everyday, to the point were the exhaustion and muscle pain is unbearable.

I am very undermedicated for Hashis and it's something I'm working on, but I'm thinking I'm unlikely to be feeling this much worse over a week without reducing my dose.

Is it possible my worsening of symptoms is due to the Nutri adrenal extra? Has anyone else experiences something similar? That would have been my top thought out of the supplements I added in.

1 Reply
oldestnewest

Frog141

Did you start them all at the same time?

We should only introduce one new thing every 2 weeks, if no reaction then add the next o we in, wait 2 weeks, if no reaction add the next one, etc. That way if there is any reaction you will know what caused it.

If you didn't do this then I would stop everything, wait a few days to settle down, then restart with one supplement then follow the protocol mentioned. You will then find out if you have an adverse reaction to one of them in particular, or it may be that one of them causing a reaction with another one.

1 like
Reply

You may also like...